Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 651390, 12 pages
http://dx.doi.org/10.1155/2012/651390
Research Article

Inverse Problem for a Curved Quantum Guide

1UT1 Ceremath, Université de Toulouse, 21 Allées de Brienne, 31042 Toulouse Cedex 9, France
2Institut de Mathématiques de Toulouse, Université Paul Sabatier, UMR 5219, 31062 Toulouse Cedex 9, France
3LATP, Université d’Aix-Marseille, UMR 7353, 39 rue Joliot Curie, 13453 Marseille Cedex 13, France

Received 28 March 2012; Accepted 22 June 2012

Academic Editor: Wolfgang Castell

Copyright © 2012 Laure Cardoulis and Michel Cristofol. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Exner and P. Šeba, “Bound states in curved quantum waveguides,” Journal of Mathematical Physics, vol. 30, no. 11, pp. 2574–2580, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Cristofol and P. Gaitan, “Inverse problem for a perturbed stratified strip in two dimensions,” Mathematical Methods in the Applied Sciences, vol. 27, no. 1, pp. 1–17, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. J. Goldstone and R. L. Jaffe, “Bound states in twisting tubes,” Physical Review B, vol. 45, no. 24, pp. 14100–14107, 1992. View at Publisher · View at Google Scholar · View at Scopus
  4. D. Krejčiřík and J. Kříz, “On the spectrum of curved planar waveguides,” Publications of the Research Institute for Mathematical Sciences, Kyoto University, vol. 41, no. 3, pp. 757–791, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. P. Duclos and P. Exner, “Curvature-induced bound states in quantum waveguides in two and three dimensions,” Reviews in Mathematical Physics, vol. 7, no. 1, pp. 73–102, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. P. Duclos, P. Exner, and D. Krejčiřík, “Bound states in curved quantum layers,” Communications in Mathematical Physics, vol. 223, no. 1, pp. 13–28, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. B. Chenaud, P. Duclos, P. Freitas, and D. Krejčiřík, “Geometrically induced discrete spectrum in curved tubes,” Differential Geometry and its Applications, vol. 23, no. 2, pp. 95–105, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. Cardoulis, “An application of carleman inequalities for a curved quantum guide,” Monografías Matemáticas García De GalDeano, no. 37, pp. 79–90, 2012. View at Google Scholar
  9. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer.
  10. G. Stampacchia, “Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus,” Annales de l'Institut Fourier, vol. 15, no. 1, pp. 189–258, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. H. Brezis, Analyse Fonctionnelle. Théorie et Applications, Masson, Paris, France. View at Zentralblatt MATH
  12. M. Reed and B. Simon, Methods of Modern Mathematical Physics, vol. 4, Academic Press.